# SDR AALA20110111TUL01

- Difficulty date: January 11, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 36,396 hours, 16,921 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CARGO/AFT- CORROSION ON DOOR CUTOUT LOWER BEAM SEVERAL PLACES FROM STATIONS 1155 TO 1212 RIGHT LONGERON 28 RIGHT.  INSTALLED DOUBLER PER AARD 53-10-00-3.
